Alert archive / Mississippi / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 341, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 16, 2022, 3:23 PM CDT for Lauderdale County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2022, 3:23 PM CDT (20:23 UTC)
- Expired
- Aug 16, 2022, 3:55 PM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1462 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:06 PM CDT, 17 minutes earlier.
Area forecast discussion, Aug 16, 3:06 PM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
306 PM CDT Tue Aug 16 2022
.DISCUSSION...
Tonight through tomorrow...A few showers/storms will continue
into the evening hours, but should diminish late this evening. Upper
ridging will begin to weaken over the area tonight, as upper
troughing deepens and pushes a frontal boundary into the northern
portions of the area. We should get a break from the
shower/thunderstorms activity overnight, but hi-res models suggest
early development of storms Wednesday morning in the north. The
boundary will continue to sink southward through the afternoon hours
and will generally extend across the central portions of the area by
mid afternoon. SPC has much of the area in a marginal risk on
Wednesday and with plenty of moisture and sufficient instability, a
couple of strong to marginally severe storm will be possible
Wednesday afternoon. Will continue to advertise this in our
HWO/Graphicasts.
The front will continue to drop south across the area into the
evening hours. Temperatures will climb into the 90s over areas out
ahead of the boundary tomorrow afternoon. This combined with
dewpoints in the low 70s will create heat indices of around 100-106.
A heat advisory advisory is in affect generally along a line from
Hamburg AR to Laurel MS for tomorrow./15/
Wednesday night through Monday: Much of the long term still looks
cooler than normal and wetter than normal. Come Wednesday evening a
weak frontal boundary will be dropping south of Interstate 20.
Initially there will be enough instability left that an isolated
storm or two may become severe and produce a damaging wind gust.
Considering the >2in PWATs along and south of the boundary, locally
heavy rainfall will also be possible with the strongest storms. The
strength of the convection will wain through the evening but rain
chances are expected to continue through the night due to the
proximity of the frontal boundary. This frontal boundary is expected
to stall across our southern zones and remain the focus for
convection through Friday. Our region will remain at the base of a
broad upper level trough centered over the eastern CONUS while upper
level ridging continues over the western CONUS. A closed low will
drop out of the northern Plains Friday. Models agree that this
closed low will be over the western Great Lakes region by Sunday
morning but then differ on whether or not it will lift out as an
open wave or drop farther south and affect our region with greater
rain chances Sunday through Monday. The current forecast leans
toward the later scenario. The delta region may see lower 90s
Saturday and Sunday afternoon but most of our CWA will only top out
in the 80s each day. Storm total rainfall amounts through the period
range from just under one inch in our northeast to over three inches
across our southern zones. /22/
&&
.AVIATION...
18Z TAF discussion:
All TAF sites are VFR this afternoon and expect most sites to
remain VFR through the period. Isolated to scattered thunderstorm
activity may affect sites this afternoon, with brief periods of
IFR/LIFR conditions.
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 74 91 71 83 / 20 67 64 67
Meridian 72 90 70 84 / 19 67 56 58
Vicksburg 74 93 71 82 / 13 49 57 58
Hattiesburg 74 95 73 87 / 28 51 47 76
Natchez 74 95 71 84 / 4 32 38 69
Greenville 72 86 69 82 / 25 60 49 40
Greenwood 71 85 67 85 / 34 70 40 34
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Excessive Heat Warning until 7 PM CDT this evening for MSZ018-
019-034-035-040>042-047.
Heat Advisory until 7 PM CDT this evening for MSZ018-019-025-
034>036-040>044-047>050-053>057-059>066-072>074.
LA...Excessive Heat Warning until 7 PM CDT this evening for
LAZ007>009-015-016.
Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...Excessive Heat Warning until 7 PM CDT this evening for ARZ074-
075.
Heat Advisory until 7 PM CDT this evening for ARZ074-075.
&&
15/22Hazardous weather outlook, Aug 16, 3:03 PM CDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 303 PM CDT Tue Aug 16 2022 ARZ074-075-LAZ007>009-015-016-MSZ019-034-035-040>042-047-172015- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Sunflower-Washington-Humphreys-Issaquena-Sharkey-Yazoo- Warren- 303 PM CDT Tue Aug 16 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This afternoon through Wednesday DANGEROUS HEAT THREAT...Significant TIMING...Through the remainder of this afternoon This afternoon through wednesday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/2.png) Through the remainder of this afternoon, dangerous heat expected with peak heat values in excess of 110 degrees. Heat stroke will be a significant concern with outdoor activity. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Wednesday night. MSZ018-172015- Bolivar- 303 PM CDT Tue Aug 16 2022 This hazardous weather outlook is for portions of northwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight DANGEROUS HEAT THREAT...Significant TIMING...Through the remainder of this afternoon This afternoon through wednesday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/2.png) Through the remainder of this afternoon, dangerous heat expected with peak heat values in excess of 110 degrees. Heat stroke will be a significant concern with outdoor activity. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ029>033-039-172015- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Noxubee- 303 PM CDT Tue Aug 16 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. MSZ026-028-172015- Grenada-Montgomery- 303 PM CDT Tue Aug 16 2022 This hazardous weather outlook is for portions of north central Mississippi. .DAY ONE...Tonight and Wednesday DANGEROUS HEAT THREAT...Limited TIMING...Through the remainder of this afternoon Through the remainder of this afternoon, caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. LAZ023-025-MSZ025-036-043-048>050-053>057-059>066-072>074-172015- Franklin LA-Tensas-Leflore-Holmes-Madison MS-Hinds-Rankin-Scott- Claiborne-Copiah-Simpson-Smith-Jasper-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 303 PM CDT Tue Aug 16 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This afternoon through Wednesday DANGEROUS HEAT THREAT...Elevated TIMING...Through the remainder of this afternoon This afternoon through wednesday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/2.png) Through the remainder of this afternoon, dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely with outdoor activity. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Wednesday night. MSZ037-045-052-172015- Attala-Neshoba-Lauderdale- 303 PM CDT Tue Aug 16 2022 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...Tonight and Wednesday DANGEROUS HEAT THREAT...Limited TIMING...Through the remainder of this afternoon SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Wednesday Through the remainder of this afternoon, caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/1.png) Wednesday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Wednesday through Wednesday night. MSZ027-044-051-058-172015- Carroll-Leake-Newton-Clarke- 303 PM CDT Tue Aug 16 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This afternoon through Wednesday DANGEROUS HEAT THREAT...Limited TIMING...Through the remainder of this afternoon This afternoon through wednesday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/2.png) Through the remainder of this afternoon, caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Wednesday night. MSZ038-046-172015- Winston-Kemper- 303 PM CDT Tue Aug 16 2022 This hazardous weather outlook is for portions of east central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Wednesday Wednesday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Wednesday through Wednesday night. LAZ024-026-172015- Catahoula-Concordia- 303 PM CDT Tue Aug 16 2022 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...Tonight and Wednesday DANGEROUS HEAT THREAT...Elevated TIMING...Through the remainder of this afternoon SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Wednesday Through the remainder of this afternoon, dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely with outdoor activity. (https://www.weather.gov/images/jan/graphicast/1.png) Wednesday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Wednesday through Wednesday night. 15 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *DANGEROUS HEAT* Extreme...Extreme heat is expected with peak heat index values in excess of 110 degrees for multiple days. Heat stroke continues to be a major concern. Significant...Dangerous heat expected with peak heat index values in excess of 110 degrees. Heat stroke will be a significant concern. Elevated...Dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely. Limited...Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Aug 16, 2:18 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
218 PM CDT Tue Aug 16 2022
MSZ051-161945-
Newton MS-
218 PM CDT Tue Aug 16 2022
...Strong thunderstorms will impact portions of southwestern Newton
County through 245 PM CDT...
At 217 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Conehatta to near Decatur. Movement was
south at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newton, Lawrence, Conehatta, Roberts and Garlandville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3222 8931 3252 8927 3241 8906 3222 8904
TIME...MOT...LOC 1917Z 351DEG 8KT 3249 8926 3238 8913
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DLSpecial weather statement, Aug 16, 2:53 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
253 PM CDT Tue Aug 16 2022
MSZ045-046-051-052-162030-
Kemper MS-Lauderdale MS-Newton MS-Neshoba MS-
253 PM CDT Tue Aug 16 2022
...Strong thunderstorms will impact portions of northeastern Newton,
southwestern Kemper, southeastern Neshoba and western Lauderdale
Counties through 330 PM CDT...
At 253 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near House to Meridian. Movement was southeast
at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Meridian, Marion, Nellieburg, Zero, Herbert Springs, Damascus,
Martin, Meehan, Duffee, Prismatic, Savoy and Suqualena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3235 8851 3222 8879 3223 8880 3258 8905
3274 8883
TIME...MOT...LOC 1953Z 313DEG 17KT 3266 8896 3239 8870
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DLSpecial weather statement, Aug 16, 3:08 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
308 PM CDT Tue Aug 16 2022
MSZ041-162045-
Sharkey MS-
308 PM CDT Tue Aug 16 2022
...A strong thunderstorm will impact portions of northeastern Sharkey
County through 345 PM CDT...
At 308 PM CDT, Doppler radar was tracking a strong thunderstorm over
Anguilla, or near Rolling Fork, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Anguilla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3295 9088 3304 9077 3294 9065 3292 9066
3284 9076 3282 9076 3281 9077
TIME...MOT...LOC 2008Z 314DEG 8KT 3296 9078
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DLSpecial weather statement, Aug 16, 3:15 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
315 PM CDT Tue Aug 16 2022
MSZ044-162045-
Leake MS-
315 PM CDT Tue Aug 16 2022
...A strong thunderstorm will impact portions of southern Leake
County through 345 PM CDT...
At 315 PM CDT, Doppler radar was tracking a strong thunderstorm over
Carthage, moving southeast at 5 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Carthage, Tuscola, Redwater and Standing Pine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3258 8948 3258 8949 3268 8973 3272 8973
3284 8960 3274 8935
TIME...MOT...LOC 2015Z 314DEG 5KT 3276 8956
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 3:45 AM CDT | Excessive Heat Warning | JAN | Bolivar, Humphreys, Issaquena, Sharkey, Sunflower, Warren and 2 more | 15 hr |
| Aug 16, 2:18 PM CDT | Special Weather Statement | JAN | Newton | 27 min |
| Aug 16, 2:53 PM CDT | Special Weather Statement | JAN | Lauderdale | 37 min |
| Aug 16, 3:08 PM CDT | Special Weather Statement | JAN | Sharkey | 37 min |
| Aug 16, 3:15 PM CDT | Special Weather Statement | JAN | Leake | 30 min |
| Aug 16, 3:21 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 39 min |
| Aug 16, 3:47 PM CDT | Special Weather Statement | JAN | Attala | 28 min |
| Aug 16, 3:51 PM CDT | Special Weather Statement | JAN | Washington | 24 min |
| Aug 16, 4:00 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Aug 16, 4:23 PM CDT | Special Weather Statement | JAN | Humphreys | 37 min |
| Aug 16, 5:01 PM CDT | Special Weather Statement | JAN | Jasper | 29 min |
| Aug 16, 5:22 PM CDT | Special Weather Statement | JAN | Rankin | 38 min |
| Aug 16, 5:30 PM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Aug 16, 5:35 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 22 min |
| Aug 16, 5:37 PM CDT | Special Weather Statement | JAN | Jasper | 23 min |
| Aug 16, 5:39 PM CDT | Special Weather Statement | JAN | Attala | 36 min |
| Aug 16, 5:56 PM CDT | Special Weather Statement | JAN | Smith | 34 min |
| Aug 16, 6:01 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Aug 16, 6:04 PM CDT | Special Weather Statement | JAN | Jones | 26 min |
| Aug 16, 6:07 PM CDT | Special Weather Statement | JAN | Jasper | 23 min |
| Aug 16, 6:29 PM CDT | Special Weather Statement | JAN | Covington, Simpson | 31 min |
| Aug 16, 6:33 PM CDT | Special Weather Statement | JAN | Jones | 42 min |
| Aug 16, 6:40 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 20 min |
| Aug 16, 3:41 PM CDT | Special Weather Statement | JAN | Desha | 34 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.